# SDR USAA2013040900023

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FRAME SUPPORT BETWEEN FR69 TO FR70, -Y1732.  REPLACED FRAME SUPPORT BETWEEN FR69 TO FR70, -Y1732 IAW A321 SRM 51-72-11.
